Statins: The sign of ‘life-threatening’ muscle damage that can show up in the extremities

HomeHealth

Statins: The sign of ‘life-threatening’ muscle damage that can show up in the extremities

“Swelling may be due to either muscle swelling, which would be non-pitting (does not indent when pressure is applied) and can and can appear either at

Vermont Town CLOSES road in bid to stop influx of annoying influencers taking selfies with fall foliage after they flew drones, blocked roads and set up portable CHANGING ROOMS
Alice Springs baker says Anthony Albanese should sack NT Police minister as crime escalates
Stroke: The drink that could increase the risk having a stroke a ‘fivefold’ – limit intake

“Swelling may be due to either muscle swelling, which would be non-pitting (does not indent when pressure is applied) and can and can appear either at presentation or after rehydration.”

Alternatively, added Doctor Shefner, swelling in the extremities could be caused by peripheral oedema, which would be pitting and occurs with rehydration.

He added: “Limb induration is occasionally present. Skin changes of ischaemic tissue injury, such as discolouration or blisters, may also be seen but are present in less than 10 percent of patients.”

The condition, or other milder forms of muscle inflammation from statins, can be diagnosed with a blood test measuring blood levels of creatinine kinase.

READ MORE: Statins: ‘Check with your doctor’ if you notice a sign around the eyes

Source: | This article first appeared on Express.co.uk

COMMENTS

WORDPRESS: 0
    DISQUS: